MathSciNet Relay Station
MathSciNet bibliographic data
MR71728 46.2X
Nikolʹskiĭ, V. N. Some questions of best approximation in a function space. (Russian) Uč. Zap. Kalininsk. Pedagog. Inst. 16 (1953), 119–160 (1954).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement